# SDR AALA20150112001

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 61,076 hours, 7,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR 4 AFT EXIT SIGN BASE FOUND LOOSE.  SECURED RT DOOR 4 AFT EXIT SIGN BASE.  OPERATIONS TESTED NORMAL IAW AMM 33-51-01.
